Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 197–202 (Mi umn2930)  

This article is cited in 1 scientific paper (total in 1 paper)

Projective spectra and extensions of topological spaces

V. I. Zaitsev


Full text: PDF file (442 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 235–240

Bibliographic databases:

UDC: 513.83
MSC: 54D35, 54B35, 54E45
Received: 20.01.1981

Citation: V. I. Zaitsev, “Projective spectra and extensions of topological spaces”, Uspekhi Mat. Nauk, 36:3(219) (1981), 197–202; Russian Math. Surveys, 36:3 (1981), 235–240

Citation in format AMSBIB
\Bibitem{Zai81}
\by V.~I.~Zaitsev
\paper Projective spectra and extensions of topological spaces
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 197--202
\mathnet{http://mi.mathnet.ru/umn2930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622725}
\zmath{https://zbmath.org/?q=an:0468.54004|0488.54005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..235Z}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 235--240
\crossref{https://doi.org/10.1070/RM1981v036n03ABEH004252}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PS44300006}


Linking options:
  • http://mi.mathnet.ru/eng/umn2930
  • http://mi.mathnet.ru/eng/umn/v36/i3/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borubaev, “Uniform structures and the extension of topological spaces”, Russian Math. Surveys, 37:5 (1982), 159–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:187
    Full text:91
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021